Volume 4 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals

The braid groups of the projective plane

Daciberg Lima Gonçalves and John Guaschi

Algebraic & Geometric Topology 4 (2004) 757–780

DOI: 10.2140/agt.2004.4.757

Forward citations
D L Gonçalves, J Guaschi, The braid groups of the projective plane and the Fadell–Neuwirth short exact sequence, Geometriae Dedicata 130 (2007) 93